MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA FEMUR TRABECULAR METAL CRUCIATE RETAINING; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA FEMUR TRABECULAR METAL CRUCIATE RETAINING; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2 : foreign country : australia customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported a patient underwent a knee arthroplasty.Approximately one year post-op, the patient was revised due to an unknown reasons.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a1; a2; b2; b4; b5; d1; d2; d6b; d4; g1; g3; g4; g6; h1; h2; h6 d6b : explant date : ni d10: 42522000610 - articular surface fixed bearing cruciate retaining (cr) right 10 mm height - 65790492 42530007902 - tibia trabecular metal two-peg porous fixed bearing right size g - 65526222 customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was further reported that the patient underwent an initial knee surgery and approximately one year post-op, the patient underwent a patella resurfacing and a poly exchange.The poly was revised due to standard procedure.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6 it was reported that an initial total knee was performed without patellar resurfacing.One year later, the patient returned to surgery for patellar resurfacing.During the procedure, the poly was exchanged per standard protocol.As the complaint indicates, there were no allegations against the poly or retained tibial/femoral implants.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA FEMUR TRABECULAR METAL CRUCIATE RETAINING
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20463545
Report Number0001822565-2024-03286
Device Sequence Number18318161
Product Code MBH
UDI-Device Identifier00889024470163
UDI-Public(01)00889024470163(17)310314(10)64942828
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42502207002
Device Lot Number64942828
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2024
Supplement Date Received by Manufacturer11/05/2024
01/24/2025
Initial Report FDA Received Date10/16/2024
Supplement Report FDA Received Date11/18/2024
01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.; SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Other;
Patient SexMale